I have seborrheic dermatitis on my face under nose and near that from past 6 years. Last year August month I have undergone TCA chemical peel after that my skin turned dark than before and got some black patches. I have lost my normal life due to this. I can't concentrate on my work. Could anyone suggest me what to do
Like the answers? Chat privately with the doctor of your choice
If the seborrheic dermatitis has been diagnosed by a dermatologist than you can try applying tacrolimus cream 0.1% twice daily on your face and tacrolimus lotion on your scalp (if dandruff present) once at night. For your pigmentation part i think it is post inflammatory hyperpigmentation but if it is possible for you to send your problem's picture than I would be more comfortable to diagnose and suggest you further. You can send the picture of only the affected part of your face. Warm wishes Dr Prakash Khute
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.